ISSN: 1813-0410

Author : Hadi Abbass, Husein


The Q-Smarandache Closed Ideal andQ-Smarandache Fuzzy Closed Ideal With Respect To an Element Of a Q-Smarandache BCH-algebra

Husein Hadi Abbass

journal of kerbala university, Volume 8, Issue 1, Pages 134-144

In this paper, we define the concepts of (a Q-smarandache closed ideal with respect to an element , a Q-smarandache fuzzy ideal , a Q-smarandache fuzzy closed ideal , a Q-smarandache fuzzy closed ideal with respect to an element ) ofa Q-smarandacheBCH-algebra. We stated and proved some theorems which determine the relationship between these notions and theotherideals of aQ-smarandache BCH-algebra.